MathSciNet Relay Station
MathSciNet bibliographic data
MR864766 (88d:49012) 49A27 (49C10 93C25)
Barbu, Viorel Hamilton-Jacobi equations and nonlinear control problems. J. Math. Anal. Appl. 120 (1986), no. 2, 494–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement